Can I ask why would you consider stopping Mirtazapine? It appears to be working well for you and if you stop you risk the return of anxiety and insomnia.
To prevent withdrawal symptoms antidepressants such as mirtazapine are often tapered slowly under the guidance of your doctor.
A tapering schedule will depend on the antidepressant you’re taking, how long you’ve been taking it, your current dose, and any symptoms you had during previous medication changes.
A tapering schedule will also depend on how you respond to each dose reduction. If you experience discontinuation symptoms after a particular dose reduction, you may want to add back half the dose and continue from there with smaller dose reductions. There are no hard and fast rules for getting off antidepressants, other than that the approach should be individualized! Some people can taper off an antidepressant in a matter of weeks, while others may take months.